# SDR AALA202505307313

- Difficulty date: May 18, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,701 hours, 16,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE GIRT BAR ORIENTATION INCORRECT.  REPOSITIONED L1 GRIT BAR, PER AMM 25-66-01. OPERTIONAL CHECK GOOD.
